# SDR SWAA2021120741019

- Difficulty date: November 5, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK TRACK LBBL 17.24 LOCATED BS 727E AT AFT CARGO COMPARTMENT ; 2021-511994 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22; [02] PERFORMED PERMANENT REPAIR ON CARGO TRACK LBBL 17.24 LOCATED BS 727D TO 747AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3. REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW; [03] PERFORMED PERMANENT REPAIR ON CARGO TRACK LBBL 17.24 LOCATED BS 727D TO 747AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3. REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW
